# SDR SIMA20170207006

- Difficulty date: February 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 32,619 hours, 28,113 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R CRACKED AT FR 13. REMOVED AND REPLACED STRINGER 6R AT FR 13 IAW SRM 51-40-02, 51-20-03.
